MathSciNet Relay Station
MathSciNet bibliographic data
MR353312 (50 #5796) 55F25 (55D35)
Ewing, John Some examples of sphere bundles over spheres which are loop spaces ${\rm mod}\ p$. Bull. Amer. Math. Soc. 80 (1974), 935–938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement